| Model Number |
M0035476200 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
Event or Problem Description
It was reported that during the coil embolization procedure, when the subject coil was inserted into the microcatheter it was confirmed that the delivery wire of the subject coil was fractured and was discontinued to use.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
Additional Manufacturer Narrative
The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use and continuous flush set up and maintained throughout the clinical procedure.While there are a number of potential causes for the reported issue of coil delivery wire broken/fractured during use, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.
Event or Problem Description